# SDR AALA201506159001

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Part number: 820502
- Condition: Out Of Position
- Location: O2 Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OXY PANEL 12 DEF FAILED TO OPEN DURING OPERATIONS TEST.  INSPECTED AREA & FOUND HOSE TO BE WEDGED.  REPACKED THE MASKS & PERFORMED OPERATIONAL CHECK OF MANUAL RELEASE.  THE EMER OXYGEN PANEL AT SEAT ROW 12 DEF OPENED AS REQUIRED.
